# SDR DALA2015102106294

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT BS 1322 BETWEEN LONGERON 12L TO 13L.  CRACK ON FRAME AT BS Y=1322 BETWEEN LONGERON 12L TO 13 LT WAS REPAIRED IAW SRM 53-03D, FIG 4,
